×

Found 38 Documents (Results 1–38)

100
MathJax

Asymptotic periodicity for some evolution equations in Banach spaces. (English) Zbl 1221.34159

MSC:  34G20 34C27
PDF BibTeX XML Cite
Full Text: DOI

A generalization of Duhamel’s principle for differential equations of fractional order. (English. Russian original) Zbl 1327.35068

Dokl. Math. 75, No. 1, 94-96 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 407, No. 1, 7-11 (2006).
MSC:  35G10 35R11 35A25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software